MathSciNet Relay Station
MathSciNet bibliographic data
MR2662731 15A24 (65F30)
Dehghan, Mehdi; Hajarian, Masoud On the reflexive and anti-reflexive solutions of the generalised coupled Sylvester matrix equations. Internat. J. Systems Sci. 41 (2010), no. 6, 607–625.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement